Tako-tsubo syndrome after administration of intravenous adrenaline during atrioventricular blockReportar como inadecuado




Tako-tsubo syndrome after administration of intravenous adrenaline during atrioventricular block - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

We describe the clinical case of a 70-year-old woman with complete atrioventricular block that after administration of intravenous adrenaline, developed electrocardiographic changes suggestive of acute coronary syndrome, together with apical dyskinesia of the left ventricle. After ruling out the existence of coronary lesions, and after total recovery of the echocardiographic alterations in segmental contractility, she was diagnosed as Tako-tsubo syndrome induced by administration of adrenaline. This is the first report of this syndrome in the scenario of atrioventricular block treated with adrenaline infusion.

KEYWORDS

Adrenaline; Asystole; Atrioventricular Block; Tako-Tsubo Syndrome

Cite this paper

Calvo-Taracido, M. , Almendro-Delia, M. and C. Garcia-Rubira, J. 2013 Tako-tsubo syndrome after administration of intravenous adrenaline during atrioventricular block. Open Journal of Emergency Medicine, 1, 8-10. doi: 10.4236-ojem.2013.12003.





Autor: Manuel Calvo-Taracido, Manuel Almendro-Delia, Juan C. Garcia-Rubira

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados